Flagellate Pattern of Toxic Erythema of Chemotherapy Due to Doxorubicin: A Case Report

    loading  Checking for direct PDF access through Ovid

Abstract

Background:

Doxorubicin is an antineoplastic agent frequently used in diverse cancer regimens. Cutaneous adverse effects have frequently been reported with its use. However, a flagellate-like dermatitis is not mentioned in the literature.

Objective:

The investigators report a case of toxic erythema of chemotherapy with a flagellate pattern induced by doxorubicin.

Methods and Results:

A 75-year-old woman with endometrial cancer received doxorubicin as part of her treatment. After her third cycle, she presented a pruritic vesiculobullous eruption, with linear elements that left hyperpigmented streaks on follow-up. A biopsy was compatible with a drug eruption.

Conclusion:

Doxorubicin is a well-known cause of toxic erythema of chemotherapy. As seen in this patient, the investigators suggest that it also be added to the list of causes of flagellate dermatosis.

Related Topics

    loading  Loading Related Articles